# SDR SWIA202164667

- Difficulty date: November 17, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C CHECK RO 02/22/2022)   REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 700 AMM TASK 20-31-00-400-805-A01.
